A1 Journal article (refereed)
Error identities for variational problems with obstacles (2018)


Repin, S., & Valdman, J. (2018). Error identities for variational problems with obstacles. Zamm: Zeitschrift fuer Angewandte Mathematik und Mechanik, 98 (4), 635-658. doi:10.1002/zamm.201700105


JYU authors or editors


Publication details

All authors or editors: Repin, Sergey; Valdman, J.

Journal or series: Zamm: Zeitschrift fuer Angewandte Mathematik und Mechanik

ISSN: 0044-2267

Publication year: 2018

Volume: 98

Issue number: 4

Pages range: 635-658

Publisher: Wiley-VCH

Place of Publication: Weinheim

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1002/zamm.201700105

Open Access: Publication channel is not openly available


Keywords: partial differential equations; calculus of variations; numerical analysis

Free keywords: variational problems with obstacles; coincidence set; convex functionals; error identities


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 1


Last updated on 2020-18-10 at 18:06